- -

BOHR'S ABSOLUTE CONVERGENCE PROBLEM FOR Hp-DIRICHLET SERIES IN BANACH SPACES

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

BOHR'S ABSOLUTE CONVERGENCE PROBLEM FOR Hp-DIRICHLET SERIES IN BANACH SPACES

Show full item record

Carando, D.; Defant, A.; Sevilla Peris, P. (2014). BOHR'S ABSOLUTE CONVERGENCE PROBLEM FOR Hp-DIRICHLET SERIES IN BANACH SPACES. Analysis and PDE. 7(2):513-527. doi:10.2140/apde.2014.7.513

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/74826

Files in this item

Item Metadata

Title: BOHR'S ABSOLUTE CONVERGENCE PROBLEM FOR Hp-DIRICHLET SERIES IN BANACH SPACES
Author:
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural
Issued date:
Abstract:
[EN] The Bohr–Bohnenblust–Hille theorem states that the width of the strip in the complex plane on which an ordinary Dirichlet series P n ann −s converges uniformly but not absolutely is less than or equal to 1 2 , ...[+]
Subjects: Vector-valued Dirichlet series , Vector-valued H-p spaces , Banach spaces
Copyrigths: Reserva de todos los derechos
Source:
Analysis and PDE. (issn: 2157-5045 ) (eissn: 1948-206X )
DOI: 10.2140/apde.2014.7.513
Publisher:
Mathematical Sciences Publishers (MSP)
Publisher version: https://dx.doi.org/10.2140/apde.2014.7.513
Description: PUBLISHED BY mathematical sciences publishers nonprofit scientific publishing http://msp.org/ © 2014 Mathematical Sciences Publishers
Thanks:
Carando was partially supported by CONICET PIP 0624, PICT 2011-1456 and UBACyT 1-746. Defant and Sevilla-Peris were supported by MICINN project MTM2011-22417. Sevilla-Peris was partially supported by UPV-SP20120700.
Type: Artículo

This item appears in the following Collection(s)

Show full item record